# SDR F3LA00110

- Difficulty date: May 31, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED FORWARD LAVATORY AFT WALL HAT SECTION CORRODED AT BS 306, LBL 45, LBL 65.  MAINTENANCE REPLACED HAT SECTION PER SRM 53-10-2 AND 53-10-3.  (M)
